Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 25, NWS Milwaukee, WI

May 12, 2014Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 3:07 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 3:07 PM CDT (20:07 UTC)
Expired
May 12, 2014, 3:45 PM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:18 PM CDTHAIL 1Beloit, WI1 INCH DIAMETER HAIL AT EUCLID AND 8TH ST-BELOIT
May 12, 3:21 PM CDTHAIL 1.75Beloit, WI
May 12, 3:22 PM CDTHAIL 1Beloit, WISTORM ROLLED THROUGH PRODUCING NICKEL TO QUARTER SIZE HAIL AND VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 10:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WUUS53 KMKX 122007
SVRMKX
WIC105-127-122045-
/O.NEW.KMKX.SV.W.0025.140512T2007Z-140512T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 345 PM CDT

* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSCOE...OR
  NEAR ROCKTON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BELOIT AROUND 310 PM CDT.
  CLINTON AROUND 325 PM CDT.
  SHARON AROUND 330 PM CDT.
  DARIEN AROUND 340 PM CDT.
  ELKHORN...WILLIAMS BAY...DELAVAN LAKE...WALWORTH...
  FONTANA-ON-GENEVA LAKE AND COMO AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
      4249 8859
TIME...MOT...LOC 2006Z 232DEG 32KT 4242 8901 

HAIL...1.00IN
WIND...60MPH

$$

MARQUARDT
2 follow-up statements
795 
WWUS53 KMKX 122018
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT MON MAY 12 2014

WIC105-127-122045-
/O.CON.KMKX.SV.W.0025.000000T0000Z-140512T2045Z/
ROCK WI-WALWORTH WI-
318 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN ROCK AND WALWORTH COUNTIES...

AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH
BELOIT...MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CLINTON AROUND 330 PM CDT.
  DARIEN AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.


&&

LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
      4249 8859
TIME...MOT...LOC 2017Z 224DEG 33KT 4248 8901 

HAIL...1.75IN
WIND...60MPH

$$

GEHRING
220 
WWUS53 KMKX 122022
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT MON MAY 12 2014

WIC105-127-122045-
/O.CON.KMKX.SV.W.0025.000000T0000Z-140512T2045Z/
ROCK WI-WALWORTH WI-
322 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN ROCK AND WALWORTH COUNTIES...

AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELOIT...
MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  CLINTON AROUND 330 PM CDT.
  SHARON AROUND 335 PM CDT.
  DELAVAN LAKE AND DARIEN AROUND 345 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHOPIERE...MILLARD...AVALON...JOHNSTOWN CENTER...TIBBETS...EMERALD
GROVE...TIFFANY...RICHMOND...ALLENS GROVE AND LA GRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4250 8912 4284 8864 4284 8862 4260 8837
      4249 8859
TIME...MOT...LOC 2022Z 232DEG 32KT 4251 8896 

HAIL...1.75IN
WIND...<50MPH

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:19 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 12, 11:19 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CDT MON MAY 12 2014

.UPDATE...LOTS GOING ON FROM DENSE FOG IN PARTS OF EC WI AND OVER
THE LAKE...TO LINE OF STORMS RACING EAST THROUGH SRN WI. SPC MESO
PAGE SHOWS DECENT AIRMASS IN PLACE FOR THE STORMS IN NRN IL TO
FEED OFF. LOTS OF CLOUDS UPSTREAM SO FURTHER DESTABILIZATION LATER
WILL HINGE ON GETTING THINGS CLEARED OFF. BUT BETTER DYNAMICS AND
COLD FRONT ARRIVES TONIGHT. LATEST HRRR DOES SHOW MORE CONVECTION
ARRIVING TONIGHT WITH SLIGHT RISK STILL IN PLACE.

PC

&&

.AVIATION/18Z TAFS/...MAIN SHORT TERM CONCERN WILL BE ONGOING LINE
OF STORMS SWEEPING THROUGH SRN WI. DENSE FOG CONCERNS ARE NORTH
OF TAF SITES. WILL CLEAR CURRENT STORMS OUT OF THE FAR EAST BY 20Z
OR SO THEN WAIT FOR POSSIBLE REDEVELOPMENT THIS EVENING AND
OVERNIGHT AS COLD FRONT AND BETTER DYNAMICS GET A BIT CLOSER.

PC

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 12 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

THE UPPER LEVEL RIDGE OVER THE WESTERN GREAT LAKES AHEAD OF THE
STRONG WESTERN TROUGH ACROSS THE ROCKIES WILL PUSH INTO THE EASTERN
GREAT LAKES BY SUNRISE TUESDAY.  THE 105 KNOT JET MAX WAS LIFTING
NORTHEAST FROM THE BASE OF THE TROUGH THIS MORNING AND WILL REACH
WESTERN MINNESOTA THIS EVENING STRENGTHENING TO 115 KNOTS. WEAK TO
MODERATE UPPER DIVERGENCE CONTINUES ACROSS SOUTHERN WISCONSIN TODAY
AND TONIGHT.

A 700 MB WIND MAX OF 40 KNOTS PUSHES INTO CENTRAL WISCONSIN BY
SUNRISE.  A SECOND STRONGER 700 MB WIND MAX OF 55 KNOTS ASSOCIATED
WITH THE MAIN TROUGH REACHES WESTERN WISCONSIN THIS EVENING AND
PUSHES EAST EARLY TUESDAY MORNING. AT 850 MB A 50 KNOT LOW LEVEL JET
ACROSS EASTERN KANSAS INTO SOUTHERN IOWA PUSHES INTO SOUTHWEST
WISCONSIN JUST AFTER SUNRISE BEFORE WEAKENING AND LIFTING NORTH
LATER THIS MORNING.  A 45 KNOT 850 MB JET MAX ALSO MOVES ACROSS
SOUTHERN WISCONSIN LATE TONIGHT.

700 MB MODERATE UPWARD MOTION OCCURS EARLY THIS MORNING WITH THE
APPROACHING LOW LEVEL JET MAX AND 850 MB MOISTURE CONVERGENCE AS THE
WARM FRONT ADVANCES NORTH. THEREFORE EXPECT AN AREA OF THUNDERSTORMS
TO ROLL THROUGH THIS MORNING. SOME MAY PRODUCE BRIEF HEAVY RAINS.

850/700 MB DEW POINTS INCREASE THIS MORNING WITH 850 MB DEWPOINTS
AROUND 11 TO 12 CELSIUS THIS EVENING UNTIL THE CONVECTION OCCURS.

BY AFTERNOON SOUTH CENTRAL AND SOUTHEAST WISCONSIN WILL BE IN THE
WARM SECTOR.  UNTIL THEN EAST TO SOUTHEAST WINDS WILL KEEP THE
LAKESHORE AREAS COOL WITH SOME FOG POSSIBLE AS THE AIRMASS DEW
POINTS RISE INTO IN THE MID 60S...WITH SOME UPPER 60S POSSIBLE.
INLAND AREAS SHOULD REACH 80...BUT AREAS ALONG THE LAKE...ESPECIALLY
TOWARD SHEBOYGAN SHOULD STAY COOLER WITH SOUTH/SOUTHEAST FLOW MUCH
OF THE DAY.

WITH MODELS PRODUCING SOME PRECIPITATION TODAY IN THE WARM
SECTOR...THE AMOUNT OF MODEL CAPE IS LIKELY LESS THAN WHAT WILL
OCCUR. THERE WILL BE A CHANCE OF THUNDERSTORMS...BUT LIFTING
MECHANISM DIFFICULT FOR TIMING DUE TO LIKELY MORNING CONVECTION AND
BOUNDARIES.

FOCUS FOR SEVERE WILL LIKELY BE IN AREAS WEST OF MADISON EARLY THIS
EVENING AHEAD OF THE ADVANCING COLD FRONT. HELICITY VALUES DO RISE
TO NEAR 200 WITH SOME LOW LEVEL VEERING.  THEREFORE THERE WILL BE A
TORNADO THREAT.  COLD FRONT THEN MOVES ACROSS SOUTHERN WISCONSIN
TONIGHT WITH A LINE OF THUNDERSTORMS EXPECTED.  CAPE VALUES WILL
DECREASE AS THE STORMS MOVE EAST DUE TO DIURNAL COOLING.

LOCAL SEVERE PROBABILITY CWASP VALUES INCREASE TO 75 TO 80 PCT INTO
PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND EARLY EVENING
WITH 70 PCT EAST.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE SURFACE COLD FRONT SHOULD BE THROUGH BY DAYBREAK
TUESDAY...WITH A FEW SHOWERS/STORMS POSSIBLY LINGERING EAST IN THE
MORNING. IT SHOULD BE DRY THEN THE REST OF THE DAY WITH MUCH
COOLER TEMPS BEHIND THE DEPARTING FRONT.

DRY WEATHER WILL THEN PERSIST TUESDAY NIGHT THROUGH AT LEAST
WEDNESDAY MORNING. LOW PRESSURE PASSING BY WELL TO THE SOUTHEAST
MAY BRING SOME LIGHT RAIN THEN LATE WEDNESDAY AFTERNOON INTO THE
NIGHT...MAINLY ACROSS THE SOUTHEAST. EVEN COOLER TEMPS ARE LIKELY
WEDNESDAY...STRUGGLING INTO THE UPPER 50S MOST PLACES.

THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM

NORTHWEST FLOW WILL BRING CONTINUED BELOW NORMAL TEMPERATURES FOR
THURSDAY THROUGH THE WEEKEND. A SERIES OF SHORTWAVES WILL ALSO
BRING A CHANCE FOR SHOWERS AT TIMES.

AVIATION/12Z TAFS/...

STILL EXPECTING SOME MVFR CIGS/VSBYS AHEAD OF A WARM FRONT.  THE
WARM FRONT WILL LIFT NORTH THIS MORNING...BUT SOME SOUTHEAST FLOW
MAY STILL AFFECT THE LAKESHORE AREAS OF LAKE MICHIGAN WITH MVFR
VSBYS IN FOG/HAZE.

EXPECT AN AREA OF THUNDERSTORMS THIS MORNING WITH THE WARM FRONT AND
A CHANCE OF THUNDERSTORMS THIS AFTERNOON.  THEN MORE THUNDERSTORMS
LIKELY WITH A COLD FRONT TONIGHT.  SOME OF THE STORMS COULD BE
SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. IFR CONDITIONS IN
ANY STORMS.

MARINE...

LIGHT EAST TO SOUTHEAST WINDS THIS MORNING AHEAD OF AN ADVANCING
WARM FRONT WILL BRING AREAS OF FOG.  THE WARM FRONT WILL MOVE NORTH
LATER TODAY BUT A WEAK ONSHORE FLOW WILL LIKELY CONTINUE NORTH OF
MILWAUKEE.  LOOK FOR PERIODS OF THUNDERSTORMS TODAY AND TONIGHT.
SOME MAY BE SEVERE ESPECIALLY TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ052.

LM...DENSE FOG ADVISORY UNTIL 2 PM CDT THIS AFTERNOON FOR LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, May 12, 2:00 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-131845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
200 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR WAUKESHA...MILWAUKEE...MONROE...JANESVILLE...
DELAVAN...RACINE AND KENOSHA. THERE IS A CHANCE MORE STRONG TO
SEVERE THUNDERSTORMS WILL REDEVELOP IN THESE AREAS. THE PRIMARY
SEVERE WEATHER HAZARDS ARE DAMAGING WINDS AND LARGE HAIL HOWEVER
AN ISOLATED TORNADO IS ALSO POSSIBLE.

MORE THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND TONIGHT
AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN AND IT ENCOUNTERS
WARM...HUMID AND UNSTABLE AIR OVER THE REGION.

THERE WILL REMAIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER RISKS.
THERE WILL ALSO BE A TORNADO RISK LATE THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN WEST OF MADISON.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE LATE AFTERNOON AND EVENING.

LMZ643>646-131845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
200 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT SOUTH
OF PORT WASHINGTON.  STRONG THUNDERSTORMS ARE EXPECTED TO AFFECT
THE NEAR SHORE WATERS DURING THE AFTERNOON. THE PRIMARY SEVERE
WEATHER RISKS WOULD BE LARGE HAIL AND DAMAGING WINDS.

MORE THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY SEVERE WEATHER RISKS.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

In the hours before

Local storm report, May 12, 12:31 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1231 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HEAVY RAIN       NWS MILWAUKEE/SULLIVAN  42.97N 88.55W
05/12/2014  M0.88 INCH       JEFFERSON          WI   NWS EMPLOYEE

            RECORDED IN 15 MINUTES WITH 1.11 INCH IN THE LAST HOUR

&&

RSCHAAR
Local storm report, May 12, 12:35 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HEAVY RAIN       OCONOMOWOC              43.11N 88.50W
05/12/2014  M1.18 INCH       WAUKESHA           WI   TRAINED SPOTTER

            MEASURED PAST 45 MIN. MINOR STREET FLODING IN THE CITY

&&

RSCHAAR
Local storm report, May 12, 12:50 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1250 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             N MILLARD               42.73N 88.62W
05/12/2014  M0.25 INCH       WALWORTH           WI   AMATEUR RADIO

&&

RSCHAAR
Local storm report, May 12, 1:03 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       WAUKESHA                43.01N 88.24W
05/12/2014  U0.00 INCH       WAUKESHA           WI   EMERGENCY MNGR

            GENERAL STREET FLOODING THROUGHT THE CITY

&&

RSCHAAR
Local storm report, May 12, 1:04 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
05/12/2014  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, May 12, 1:39 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HEAVY RAIN       3 E PEWAUKEE            43.09N 88.19W
05/12/2014  M1.31 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ONE HOUR TOTAL

&&

RSCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:08 AM CDTSpecial Weather StatementMKXWashington22 min
May 12, 3:15 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette30 min
May 12, 3:31 AM CDTSpecial Weather StatementMKXOzaukee, Washington29 min
May 12, 3:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
May 12, 3:44 AM CDTSpecial Weather StatementMKXMarquette31 min
May 12, 4:11 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan34 min
May 12, 4:21 AM CDTSpecial Weather StatementMKXColumbia24 min
May 12, 4:55 AM CDTSpecial Weather StatementMKXDodge35 min
May 12, 9:05 AM CDTAreal Flood AdvisoryMKXColumbia, Iowa, Sauk3 hr
May 12, 9:14 AM CDTDense Fog AdvisoryMKXSheboygan4 hr
May 12, 9:33 AM CDTSpecial Weather StatementMKXLafayette, Sauk42 min
May 12, 9:37 AM CDTMarine Dense Fog AdvisoryMKX12 hr
May 12, 10:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green29 min
May 12, 10:05 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock, Sauk25 min
May 12, 10:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock44 min
May 12, 11:02 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha73 min
May 12, 11:07 AM CDTSpecial Marine WarningMKX113 min
May 12, 11:50 AM CDTSevere Thunderstorm WarningMKXOzaukee40 min
May 12, 12:13 PM CDTSpecial Weather StatementMKXJefferson32 min
May 12, 12:16 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more3 hr
May 12, 12:30 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha3 hr
May 12, 12:51 PM CDTSpecial Marine WarningMKX84 min
May 12, 3:34 PM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
May 12, 3:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha63 min
May 12, 3:58 PM CDTSevere Thunderstorm WarningMKXWalworth47 min
May 12, 4:16 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson44 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth23 min
May 12, 4:45 PM CDTTornado WarningMKXKenosha, Racine, Walworth45 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
May 12, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
May 12, 5:09 PM CDTSpecial Marine WarningMKX96 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine46 min
May 12, 5:55 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 12, 6:16 PM CDTSpecial Weather StatementMKXJefferson29 min
May 12, 6:18 PM CDTSpecial Weather StatementMKXWaukesha27 min
May 12, 6:28 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Green, Jefferson, Rock, Waukesha2 hr
May 12, 6:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.